# SDR ASOA201705304037

- Difficulty date: May 30, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 37,735 hours, 29,579 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145222367001
- Condition: Damaged
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, FRAME 72 WAS FOUND TO BE DAMAGED BETWEEN STRINGERS 15 & 16R.  MAINTENANCE REMOVED THE DAMAGED.
